first, if you are bipolar you NEED a mood stabilizer. The same thing happened to me when I was put on an antidepressant like yours-I went hypomanic amd my dr immediately started me on an antipsychotic and got me to a pdoc. The paxil (help me out psychnurse) WILL make you manic!Honeslty, I can't advise you on what to do about the paxil, but honelstly if you can't get in to see your doc I would go to the hospital b/c YOU NEED HELP NOW! Paxil is making you worse, pls get help. Don;'t be scared of the mood stabilizers-it will feel a hell of a a lot better when you are stabilzed, not feeling what sounds to me like manic.
Hope that helps, sorry I couldn't be more help :(
wotan, if I remember correctly, you were not diagnosed BP, but major depression w/ anxiety? Paxil can worsen anxiety and cause agitation as well as cause mania for BPs.
So, you have been on it for about 10 days? That's not long enough to have any withdrawl effect from stopping, thank goodness. CALL THE DOC WHO PRESCRIBED IT! Tell him/her what is happening. It's not good, whether BP or not. I can't ethically tell you what to take or stop, so please don't let this wait, because these meds can snowball FAST. Call your doc tomorrow at the office, and if she's not in, talk to the doc on call.
Sorry for seeing your thread so late, i hope you feel better quick!
It seems that the misinterpretation open to email has left you with a bad impression- my concern, and it was concern, appears to have offended you.